Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Priority assignment on a waiting line

Authors: S. A. Dressin and E. Reich
Journal: Quart. Appl. Math. 15 (1957), 208-211
MSC: Primary 90.0X
DOI: https://doi.org/10.1090/qam/91217
MathSciNet review: 91217
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Cobham, Priority assignment in waiting line problems, J. Opns. Res. Soc. Am. 2, 70-76 (1954)
  • [2] J. L. Holley, Waiting line subject to priorities, J. Opns. Res. Soc. Am. 2, 341-343 (1954)
  • [3] David G. Kendall, Some problems in the theory of queues, J. Roy. Statist. Soc. Ser. B. 13 (1951), 151–173; discussion: 173–185. MR 0047944
  • [4] Norman T. J. Bailey, A continuous time treatment of a simple queue using generating functions, J. Roy. Statist. Soc. Ser. B. 16 (1954), 288–291. MR 0069421
  • [5] David G. Kendall, Stochastic processes occurring in the theory of queues and their analysis by the method of the imbedded Markov chain, Ann. Math. Statistics 24 (1953), 338–354. MR 0056231
  • [6] W. Ledermann and G. E. H. Reuter, Spectral theory for the differential equations of simple birth and death processes, Philos. Trans. Roy. Soc. London. Ser. A. 246 (1954), 321–369. MR 0060103, https://doi.org/10.1098/rsta.1954.0001

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90.0X

Retrieve articles in all journals with MSC: 90.0X

Additional Information

DOI: https://doi.org/10.1090/qam/91217
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society